An inversion formula for weighted orbital integrals
Compositio Mathematica, Volume 47 (1982) no. 3, pp. 333-354.
@article{CM_1982__47_3_333_0,
     author = {Herb, Rebecca A.},
     title = {An inversion formula for weighted orbital integrals},
     journal = {Compositio Mathematica},
     pages = {333--354},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {3},
     year = {1982},
     mrnumber = {681613},
     zbl = {0498.43002},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_3_333_0/}
}
TY  - JOUR
AU  - Herb, Rebecca A.
TI  - An inversion formula for weighted orbital integrals
JO  - Compositio Mathematica
PY  - 1982
SP  - 333
EP  - 354
VL  - 47
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1982__47_3_333_0/
LA  - en
ID  - CM_1982__47_3_333_0
ER  - 
%0 Journal Article
%A Herb, Rebecca A.
%T An inversion formula for weighted orbital integrals
%J Compositio Mathematica
%D 1982
%P 333-354
%V 47
%N 3
%I Martinus Nijhoff Publishers
%U http://www.numdam.org/item/CM_1982__47_3_333_0/
%G en
%F CM_1982__47_3_333_0
Herb, Rebecca A. An inversion formula for weighted orbital integrals. Compositio Mathematica, Volume 47 (1982) no. 3, pp. 333-354. http://www.numdam.org/item/CM_1982__47_3_333_0/

[1] J. Arthur: (a) The Selberg trace formula for groups of F-rank one. Ann. of Math. 100 (1974) 326-385. (b) Some tempered distributions on semisimple groups of real rank one. Ann. of Math. 100 (1974) 553-584. (c) The characters of discrete series as orbital integrals. Inv. Math. 32 (1976) 205-261. (d) A trace formula for reductive groups I. Terms associated to classes in G(Q). Duke J. 45 (1978) 911-952. | MR

[2] Harish-Chandra: (a) Differential operators on a semisimple Lie-algebra. Am. J. Math. 79 (1957) 87-120. (b) Harmonic analysis on real reductive groups, I. J. Fund. Anal. 19 (1975) 104-204. (c) Harmonic analysis on real reductive groups, III. Ann. of Math. 104 (1976) 117-201. | MR | Zbl

[3] R. Herb: (a) A uniqueness theorem for tempered invariant eigendistributions. Pac. J. Math. 67 (1976) 203-208. (b) Discrete series characters and Fourier inversion on semisimple real Lie groups, to appear T.A.M.S. | MR | Zbl

[4] T. Hirai: Invariant eigendistributions of Laplace operators on real simple Lie groups, II. Jap. J. Math. 2 (1976) 27-89. | MR | Zbl

[5] M.S. Osborne and G. Warner: The Selberg trace formula I: Γ-rank one lattices. J. für Reine und Angewandte Math. 324 (1981) 1-113. | Zbl

[6] L. Schwartz: Théorie des distributions, I. Hermann, Paris, 1957. | MR | Zbl